| Model Number |
M0062101620 |
| Medical Device Problem Codes |
Peeled/Delaminated (1454); Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/28/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
Event or Problem Description
It was reported to boston scientific corporation that a nephromax balloon catheter kit was used in the kidney during a percutaneous nephrolithotomy (pcnl) procedure performed on (b)(6) 2020.According to the complainant, at the end of the case, it was noted that a small piece of the renal sheath detached inside the patient.Reportedly, the detached piece was retrieved using a basket.Additionally, the clear renal sheath was noted bent due to torquing and patient anatomy.The procedure was completed with another nephromax balloon catheter kit.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.